# SDR VNAA0009012

- Difficulty date: September 15, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 12,029 hours, 10,442 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 851003
- Part serial: 0993
- Condition: Failed
- Location: Deice System
- Part time: 12,029 hours, 10,442 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4191 WAS IN ICING CONDITIONS AND HAD THE RIGHT HAND INBOARD DE-ICE BOOT FAIL.  FLIGHT 4191  RETURNED TO THE FIELD.  MAINTENANCE INSPECTED AND REPLACED THE EJECTOR FLOW CONTROL VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-13-06.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
